# SDR UIEA200800321

- Difficulty date: September 30, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 22,337 hours, 97,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2181-2360 AT S12L/R LAP JOINT SCRIBE LINE DAMAGED.  REPAIRED IN ACCORDANCE WITH SERVICE REQUEST 1-750626156 APPROVED BY FAA FORM 8100-9 DATED 30 SEP 2008, DETAILS OF WORK KEPT AT EO-4753B202 & EO-4753B114.
